Deafness feelings effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Deafness feelings effect occurred in 1%.

Patients statistics on Deafness feelings side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
111.33
158.73

Average height in Ft
5′ 3″
6′

Average age
41
30

Ciprofloxacin Circle Diagram 8 consumers of 551 reported about Deafness feelings

  1. Sandra D. Birch says:
    4.5 rating

    14 days ago I found a urinary tract infection with blood in the urine. I have told the doctor that I have many allergies and u.a. have already got rash on 2 more drugs. Nevertheless, I got the above drug and unfortunately took it too. On the 3rd day, 1 hour after taking my tongue was swollen and I got breathing problems. I immediately called the ambulance, who injected me with cortisone, an allergy and adrenaline, and took me to the clinic. Since no improvement occurred, I had to spend a whole week in the clinic. The edema on my tongue had diminished a bit, but I have constant panic attacks, breathing problems, tremors, extreme dysphagia, changes in taste and numbness of the face. I notice only minimal improvements, at the moment every day is agony. 14 days ago I was a fun-loving person, I was 10 km jogging on the first day of intake and now I’m living through hell. I can only hope that someday I will be able to report that I am well again.

  2. Freddie N. Jenkins says:
    5.0 rating

    I have an inflammation of the prostate, which I was prescribed this drug. One hour after taking me was somehow funny.State of confusion I would describe it.Thereupon, get a little panic attacks and researched on the Internet and my fear was confirmed and when going to bed only turned back and forth.Lichte fear and unrest felt. In addition, slight numbness in the right arm. I never take the stuff again and can not recommend it.

  3. Elaine R. McDole says:
    4.0 rating

    Ciprofloxacin for Cystitis

    I have been prescribed by my doctor for cystic fibrosis 250mg Ciprofloxacin. I wondered a bit, because that’s not the first choice, but maybe I’ll get it now because a few weeks ago I had one, but I brought it away with tea. I should take the drug twice a day for five days. A few hours after the first tablet, I got a lot of drills, sometimes just looking empty and unable to concentrate. I took the second tablet in the evening and began to inquire about ciprofloxacin. When I read the shocking things on the internet, I briefly wondered if I should vomit to get the second tablet out of my body, but then I thought to myself, you do not have to exaggerate it and it was just the second tablet. I should have done it, because then I got strong muscle and joint pain, numbness, especially in the left arm and heart racing. I had no magnesium (which is supposed to help) there and so I went on shaky legs totally dissolved in the emergency room. Since one said that would be a common drug and it can not come from. I first had to wait forever until a doctor came. Also, I told her about the ingestion and the now occurring symptoms and pointed out that there is a black box warning in the US, because even she just weighed down. In the end, she labeled me as a simulant and when I said after my state exam I’m just a pharmacist and I know what I’m talking about just blocking her more. I was given Lorazepam for reassurance, blood was taken (everything went well), and an ECG was recorded for supraventricular arrhythmia. She did not take that seriously, either, and I think that’s probably because I’m so stressed out. As a result, the day after I still have muscle aches and joint pain, and I hope that will go away. Conclusion: Stay away from the fluoroquinolones, unless it’s about life and death!